# SDR MASA2017091912644

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 30,075 hours, 25,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Dim
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT DIM. PLACED ON MEL.
